# SDR SWAA2023102405831

- Difficulty date: September 30, 2023
- Submitted: October 24, 2023
- Operation: Air carrier
- Aircraft: N969WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 41777
- Aircraft time: 37,821 hours, 23,246 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR INTERCOSTAL CRACKED; BS 277 + 5; RBL 1; WL 208<[01] REMOVED AND REPLACED INTERCOSTAL BS277+5; RBL1; WL208 IAW SRM 51-40-02 AND DWG 141A5400;[02] VERIFIED. VERIFIED MEASUREMENTS.
